# SDR QXEA0001822

- Difficulty date: July 7, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 20,847 hours, 29,399 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PYX
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- FLIGHT ATTENDANT REPORTED LAVATORY SMOKE DETECTOR CHIMED ON TAKEOFF.  REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
